EconPapers    
Economics at your fingertips  
 

The Asymptotic Variance of Semiparametric Estimators

Whitney Newey

Working papers from Massachusetts Institute of Technology (MIT), Department of Economics

Keywords: regression analysis; economic models; comsumption; time series (search for similar items in EconPapers)
Pages: 57 pages
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (5)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: The Asymptotic Variance of Semiparametric Estimators (1994) Downloads
Working Paper: THE ASYMPTOTIC VARIANCE OF SEMIPARAMETRIC ESTIMOTORS (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mit:worpap:583

Ordering information: This working paper can be ordered from
MASSACHUSETTS INSTITUTE OF TECHNOLOGY (MIT), DEPARTMENT OF ECONOMICS, 50 MEMORIAL DRIVE CAMBRIDGE MASSACHUSETTS 02142 USA

Access Statistics for this paper

More papers in Working papers from Massachusetts Institute of Technology (MIT), Department of Economics MASSACHUSETTS INSTITUTE OF TECHNOLOGY (MIT), DEPARTMENT OF ECONOMICS, 50 MEMORIAL DRIVE CAMBRIDGE MASSACHUSETTS 02142 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Linda Woodbury ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:mit:worpap:583